# SDR UALA2011103105899

- Difficulty date: October 30, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 53,856 hours, 15,053 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Nut
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S SLIDING WINDOW IS BINDING AT AFT LOWER LATCH CAM, PRYING AT WINDOW INBOARD AT THIS LOCATION FREES UP WINDOW LATCH, REQUIRES RE-RIG TO BRING AFT LATCH CAM INBOARD.  ATTEMPTED TO RIG WINDOW PER ADJUSTMENT MM AND COULD NOT ADJUST.  FRAME LOWER AFT CORNER MOVES OTBD TOO FAR AT PRESSURE AND IS NOT CENTERED ON LATCH CAM.  REPLACED LINK ARM, NO HELP.  SUSPECT WINDOW SEAL.  CAPTAINS WINDOW STUCK AFTER FLIGHT.  FOUND LOWER LINK ARM SPRING CYLINDER RETAINER NUT LOOSE.  SECURED RETAINER NUT.  VERIFIED WINDOW OPERATES NORMALLY.
